Measurable Functionals and Finitely Absolutely Continuous Measures on Banach Spaces

Authors

  • A. A. Dorogovtsev

Abstract

We consider the structure of orthogonal polynomials in the space L 2(B, μ) for a probability measure μ on a Banach space B. These polynomials are described in terms of Hilbert–Schmidt kernels on the space of square-integrable linear functionals. We study the properties of functionals of this sort. Certain probability measures are regarded as generalized functionals on the space (B, μ).

Published

25.09.2000

Issue

Section

Research articles

How to Cite

Dorogovtsev, A. A. “Measurable Functionals and Finitely Absolutely Continuous Measures on Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 9, Sept. 2000, pp. 1194-0, https://umj.imath.kiev.ua/index.php/umj/article/view/4526.